RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 12, Pages 2144–2155 (Mi zvmmf4795)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic analysis of certain systems of linear differential equations with a large parameter

E. V. Krutenkoa, V. B. Levenshtamab

a Faculty of Mathematics, Southern Federal University, ul. Mil'chakova 8a, Rostov-on-Don, 344090, Russia
b Southern Mathematical Institute, Vladikavkaz Research Center, Russian Academy of Sciences and the Government of the Republic of North Ossetia-Alania, ul. Markusa 22, Vladikavkaz, 362027, Republic of North Ossetia-Alania, Russia

Abstract: Two classes of systems of linear ordinary differential equations containing high-frequency terms proportional to certain positive powers of the oscillation frequency are considered. Complete asymptotic expansions of fundamental systems of solutions are constructed and substantiated.

Key words: systems of linear differential equations with a large parameter, construction and substantiation of complete asymptotic expansions of solutions.

Full text: PDF file (1100 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:12, 2047–2058

Bibliographic databases:

UDC: 519.624.2
Received: 02.04.2009

Citation: E. V. Krutenko, V. B. Levenshtam, “Asymptotic analysis of certain systems of linear differential equations with a large parameter”, Zh. Vychisl. Mat. Mat. Fiz., 49:12 (2009), 2144–2155; Comput. Math. Math. Phys., 49:12 (2009), 2047–2058

Citation in format AMSBIB
\Bibitem{KruLev09}
\by E.~V.~Krutenko, V.~B.~Levenshtam
\paper Asymptotic analysis of certain systems of linear differential equations with a~large parameter
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 12
\pages 2144--2155
\mathnet{http://mi.mathnet.ru/zvmmf4795}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 12
\pages 2047--2058
\crossref{https://doi.org/10.1134/S0965542509120057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000272968700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-74549225119}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4795
  • http://mi.mathnet.ru/eng/zvmmf/v49/i12/p2144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Levenshtam, “Asymptotic analysis of linear differential equations with a large parameter: the resonance case”, Siberian Math. J., 53:1 (2012), 100–105  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:348
    Full text:135
    References:58
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020